# SDR AALA20100830LGA02

- Difficulty date: August 29, 2010
- Submitted: August 30, 2010
- Operation: Air carrier
- Aircraft: N983TW
- Make and model: Doug DC-9-83
- Aircraft serial: 53633
- Aircraft time: 31,081 hours, 14,627 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Battery Pack
- Part number: 60030451
- Part serial: 29875
- Condition: Discharged
- Location: Cabin
- Stage of operation: IN
- How discovered: C
- Nature of condition: L
- Precautionary procedure: K

## Discrepancy

FOUND CEILING EMERGENCY LIGHTS IN ROWS 20 TO 25 INOPERATIVE.  REMOVED AND REPLACED BATTERY PACK AT POSITION B5-106.  OPS CHECKED NORMAL.
